# SDR USAA20090605BB097

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0143RP
- Condition: Low Pressure
- Location: L2 Door
- Part time: 7,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE 2L DOOR SLIDE PRESSURE WAS FOUND LOW (RED).  MAINTENANCE REPLACED 2L DOOR SLIDE.
